Gaussian bounds of heat kernels for schrödinger operators on riemannian manifolds

Masayoshi Takeda

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

Suppose that the heat kernel on a complete Riemannian manifold satisfies global Gaussian bounds. We consider a Schrödinger operator for which the potential is a signed measure in a certain Kato class, and we establish a necessary and sufficient condition that the heat kernel of the Schrödinger operator also possesses the global Gaussian bounds.

Original languageEnglish
Pages (from-to)85-94
Number of pages10
JournalBulletin of the London Mathematical Society
Volume39
Issue number1
DOIs
Publication statusPublished - 2007 Feb

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Gaussian bounds of heat kernels for schrödinger operators on riemannian manifolds'. Together they form a unique fingerprint.

Cite this